# SDR 0105049969

- Difficulty date: July 31, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 81,546 hours, 85,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK at ATL, the ventral stair opening LHS beam upper jamb was found cracked between the #2 and #3 guide pin receptacle. Repaired per EA 99-185020.
